# SDR DALA2022051703388

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 621 hours, 77 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 3L ASSIST BOTTLE PRESS LOW. CORRECTIVE ACTION: RMVD & REPLACED 3L DOOR DIAPHGRAM PER A330 AMM 52-20. SVCD DOOR CYLINDER PER AMM 52-22. REARMED DOOR CYLINDER. RII C/W OF 3L DOOR DAMPER RE-ARM AND PIN REMOVAL PER A330 AMM 52-20. (2233925)
